# SDR AALA202211257315

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 52,098 hours, 36,295 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47169
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LATCH JAMS AND DOOR DIFFICULT TO UNLOCK. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH ASSEMBLY AND ACCOMPLIHSED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
